First time on here. Am so worried....my problem is irregular bleeding for 7 days now.
Two days after my period finished I started bleeding, not too heavy, but after 5 days or so I have started now to wear a tampon sometimes. It's 7 days now since this bleeding. There are no cramps or pain, no symptoms really. The blood is dark brown mainly, a little red sometimes.
My period had been 3 days early whcih weas unusual. I dont think I am pregnant as am on the pill.
The nurse who examined me said there was no discharge and she thought the bleeding was coming from the cervix (?).
Just to fill you in the day before the bleeding started I had done a vaginal douche which I know was wrong now. I used a plastic syringe and put water up there to clean. The day after that I had intercourse with my bf which was quite rough. It was during intercourse that I noticed the bleeding starting.
Could it have been the douche / rough I/C? And could I have injured the vagina? If so whats the best way to heal it, and any ideas how long it could take?
The doctor prescribed me with medication for bacterial vaginosis but I havent started it as yet as the nurse felt it wasnt probably that and I don't feel it is either as there is no discharge, smell etc. But should I take the medication do you think??
Don't know if I am imagining it but when a tampon is there I feel I can feel a little soreness, when there is no tampon there I dont feel anything. It could be my imagination though, not sure.
Please please can anyone shed some light as to what it could be? I am so worried. Oh, I am 41, have had two kids, and otherwise quite healthy. I don't feel it's bacterial vaginosis as there is no discharge, smell etc.
My periods have usually been ok.
Sorry its a long post.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?